Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

A second regularized trace formula for a higher order differential operator

Mathematical Methods in the Applied Sciences, vol.44, no.6, pp.5099-5109, 2021 (Journal Indexed in SCI) identifier identifier

A Second Regularized Trace Formula for a Fourth Order Differential Operator

Symmetry-Basel, vol.13, no.4, pp.1-17, 2021 (Journal Indexed in SCI Expanded)

On the regularized trace of a second order differential operator

APPLIED MATHEMATICS AND COMPUTATION, vol.198, pp.471-480, 2008 (Journal Indexed in SCI) identifier identifier

The trace formula for Sturm-Liouville operator with operator coefficient

JOURNAL OF MATHEMATICAL PHYSICS, vol.42, pp.2611-2624, 2001 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Abel extensions of some classical Tauberian theorems

Creative Mathematics and Informatics, vol.28, pp.105-112, 2019 (Refereed Journals of Other Institutions)

ON THE TRACE FORMULA FOR A DIFFERENTIAL OPERATOR OF SECOND ORDER WITH UNBOUNDED OPERATOR COEFFICIENT

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.9, no.1, pp.31-38, 2018 (Journal Indexed in ESCI) identifier

TAUBERIAN THEOREMS FOR STATISTICAL CONVERGENCE

TAMKANG JOURNAL OF MATHEMATICS, vol.48, pp.321-330, 2017 (Journal Indexed in ESCI) identifier identifier

On Abel Convergent Series of Functions

Journal of Advances in Mathematics, vol.11, pp.5639-5644, 2016 (Refereed Journals of Other Institutions)

A regularized trace formula for a differential operator of second order with unbounded operator coefficients given in a finite interval

International Journal of Pure and Applied Mathematics, vol.32, no.2, pp.225-244, 2006 (Refereed Journals of Other Institutions)

The trace formula of a differential operator of fourth order with bounded operator coefficients and two terms

Turkish Journal of Mathematics, vol.28, no.3, pp.213-254, 2004 (Refereed Journals of Other Institutions)

An asymptotic formula for the number of eigenvalues of a differential operator

Proyecciones, vol.20, no.1, pp.65-82, 2001 (Refereed Journals of Other Institutions) identifier

An application of Gauss-Bonnet Theorem,

Pro-Mathematica, vol.13, no.25, pp.11-16, 1999 (Refereed Journals of Other Institutions)

Contrability of Linear Systems on Non-Abelian Compact Lie Groups

Pro Mathematica, vol.12, no.23, pp.17-22, 1998 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

MAXIMAL MONOTONE OPERATORS IN BANACH SPACES

International Symposium of Scientific Research and Innovative Studies, Balıkesir, Turkey, 22 - 25 February 2021, pp.263-264

A Second Regularized Trace Formula For A Higher Order Differential Operator

Fourth International Conference of Mathematical Sciences (ICMS 2020), İstanbul, Turkey, 17 - 21 June 2020, pp.29

Trace Regularization Problem On a Banach Space

Algebraic and Geometric Methods of Analysis, Odesa, Ukraine, 26 - 30 May 2020, pp.23-24

The regularized trece on a Banach space

Banach Spaces and Their Applications, Lviv, Ukraine, 26 June - 29 July 2019, pp.41-44

Optimality Conditions for Sparse Quadratic Optimization Problem

International Conference on Engineering Optimization -EngOpt 2018, Lisboa, Portugal, 17 September 2018, pp.766-777

Seyrek Kuadratik Optimizasyon Problemi için Optimalite Koşul İncelemesi

38. Yöneylem Araştırması Endüstri Mühendisliği Ulusal Kongresi (YAEM-2018), Eskişehir, Turkey, 26 June 2018, pp.14

On the second regularized trace formula for a differential operator with unbounded coefficients

Algebraic and geometric methods of analysis, Odesa, Ukraine, 30 May - 04 June 2018

On Abel Convergence

International Conference on Mathematical Advances and Applications (ICOMAA-2018), İstanbul, Turkey, 11 May 2018, pp.48

On The Trace Formula for a Differential Operator of Second Order with Unbounded Operator Coefficients

13th Algebraic Hyperstructures and its Applications (AHA2017), İstanbul, Turkey, 24 July 2017, vol.1, pp.111

Dunford-Pettis Operators and Schur Property

International Conference on Mathematics and Engineering (ICOME 2017), İstanbul, Turkey, 10 May 2017, pp.116

Tauberian Theorems for Statistical Convergence

International Conference on Mathematics and Engineering (ICOME 2017), İstanbul, Turkey, 10 May 2017, vol.1, pp.394

On the second regularized trace of a differentialoperator with bounded operator coefficient

International Conference of Applied Sciences, Engineering and Mathematics (ICASEM 2017), Ohrid, Macedonia, 5 - 07 May 2017, vol.1, pp.52

On Regularized Trace of a Differential Operator of Second Order

9th International Physics Conference of the Balkan-Physical-Union (BPU), İstanbul, Turkey, 24 - 27 August 2015, vol.1722 identifier identifier

On Regularized Trace Formula of aDifferential Operator with Operator Coefficients Defined on a Finite Interval

The 14th International Conference on Mathematics and its Applications, Timisoara, Romania, 5 - 07 November 2015, pp.11

On the regularized trace of a differential operator with operator coefficients

Young Researchers in Mathematics , Edinburgh, Scotland, 17 - 20 June 2013, pp.3

Calculation of the regularized trace of a differential operator with operator coefficients

Operator Theory, Analysis and Mathematical Physics (OTAMP2012) , Barcelona, Spain, 11 - 14 June 2012, pp.1

Sınırsız operatör katsayılı bir diferansiyel operatörün düzenli izi

5. Ankara Matematik Günleri Kongresi, Ankara, Turkey, 3 - 04 June 2010

Sonlu aralıkta verilmiş sınırlı operatör katsayılı bir diferansiyel operatörün düzenli izi

XX. Ulusal Matematik Sempozyumu, Erzurum, Turkey, 3 - 06 September 2007, pp.25

On regularized trace of a differential operator of second order with unbounded operator coefficients

Fourth International Conference of Applied Mathematics and Computing, Plovdiv, Bulgaria, 12 - 18 August 2007, pp.19

A regularized trace formula for a differential operator of second order with bounded operator coefficients

II. Türk Dünyası Matematik Sempozyumu, Sakarya, Turkey, 4 - 07 July 2007, pp.70

Books & Book Chapters

Topolojiye Giriş

Papatya Yayıncılık, İstanbul, 2018

Analitik Fonksiyonlar

in: Kompleks Analiz ve Uygulamaları, Ahmet DERNEK, Editor, Nobel Yayın Dağıtım, Ankara, pp.127-156, 2013